# SDR ASAA12511433

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 12,589 hours, 4,074 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL EXTINGUISHED UPON MASTER CAUTION. GROUNDED YES. TESTED LT PACK TEMP/ZONE CONTROLLER IAW AMM 31-61-00-700-806-002. TCV FAULT INDICATED. CLEARED FAULT. RAN PACKS AND RE TESTED. NO FAULTS FOUND AND NO MAINT HISTORY WITHIN THE PAST 30 DAYS.
